The Michigan Mathematical Journal

Level sets and the distribution of zeros of entire functions.

George Csordas and Wayne Smith

Full-text: Open access

Article information

Source
Michigan Math. J., Volume 47, Issue 3 (2000), 601-612.

Dates
First available in Project Euclid: 23 August 2002

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1030132597

Digital Object Identifier
doi:10.1307/mmj/1030132597

Mathematical Reviews number (MathSciNet)
MR1813547

Zentralblatt MATH identifier
0988.30021

Subjects
Primary: 30D15: Special classes of entire functions and growth estimates

Citation

Csordas, George; Smith, Wayne. Level sets and the distribution of zeros of entire functions. Michigan Math. J. 47 (2000), no. 3, 601--612. doi:10.1307/mmj/1030132597. https://projecteuclid.org/euclid.mmj/1030132597


Export citation